# SDR BAQA088351

- Difficulty date: July 24, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N587MC
- Make and model: Bolkms BK117A1
- Aircraft serial: 7086
- Aircraft time: 6,204 hours
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 430129501
- Part serial: AFF324
- Condition: Will Not Test
- Location: Fuel System
- Part time: 2,380 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FUEL FILTER BYPASS TEST FAILED. REPLACED WITH SERVICEABLE UNIT.
